Aspro Clear 300mg 24s

Be the first to review this product

NZ$10.35

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Aspro Clear 300mg 24s

Aspro Clear is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it. Aspro Clear provides fast and effective temporary relief from: headache, sore throat, toothache, migraine headache, rheumatic and arthritic pain, cold and flu symptoms, inflammation associated with muscular aches and pains, neuralgia, fibrositis, period pain and reduces fever.
Classification General Sale
Active Ingredient Each Aspro Clear tablet contains Aspirin 300mg, Saccharin Sodium and´żáSodium 150mg (should not be taken by persons on low sodium diets). Aspro Clear tablets are Lactose, Aluminium and Gluten free.
Dosage Adults take 2 - 3 Aspro Clear tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years take 1 - 2 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24 hours unless directed by a doctor. Do not take Aspro Clear for more than 10 days unless directed by a doctor.
Contra Indications Do not use Aspro Clear tablets if you suffer from stomach ulcers, are in the last 3 months of pregnancy, are taking anti-coagulant therapy or are allergic to aspirin, ibuprofen or other non-steroidal anti-inflammatory drugs (NSAIDs). Do not use if you have asthma, are pregnant or if you are taking other medicines containing aspirin or other NSAIDs, unless directed by your doctor. See a doctor before taking Apsro Clear tablets for thinning the blood or for your heart.
Reactions Consult with a doctor before giving Aspro Clear Tablets to children or teenagers with chicken pox, influenza or fever.
Patient Info Store below 25c. Protect from moisture.
Warning Do not give Aspro Clear tablets to children under 12 years of age except on doctor's advice. Aspro Clear tablets are for the temporary relief of aliments and should be used strictly as directed. Prolonged or excessive use without medical supervision could be harmful.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.